# SDR SIMA0102

- Difficulty date: January 10, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N317AE
- Make and model: Saab 340B
- Aircraft serial: 340B317
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SBP - FLT 3074 - FOUR EMERGENCY LIGHTS FADE TO OFF SOON AFTER BEING TESTED.  REMOVED AND REPLACED POWER SUPPLY AT 20LN AND 21LN.  OPS CHECKS GOOD.  REF:  OPER CNTRL NR 2000X358.  (X)
